Acta mathematica scientia,Series A ›› 2023, Vol. 43 ›› Issue (1): 143-158.

Previous Articles     Next Articles

Nonlocal KP-type Equations with Generalized Bilinear Derivative

Zhao Qian1,*(),Yan Lu2()   

  1. 1College of Science & Technology Ningbo University, Zhejiang Ningbo 315211
    2School of Computer Science, Xijing University, Xi'an 710123
  • Received:2022-01-06 Revised:2022-07-22 Online:2023-02-26 Published:2023-03-07
  • Supported by:
    The NSFC(11971251);Scientific Research Program Funded by Shaanxi Provincial Education Department(18JK0987)


A generalized bilinear transformation method, as an extension of bilinear transformation method due to Hirota, is applied to study the nonlinear dispersive equations with nonlocal terms. With this method, the KP-type equations including the KP-II, BKP and (3+1)-dimensional generalized KP equations are studied and their nonlocal forms are derived. As the conclusions, the solitary wave solutions and approximate solutions of those KP-type equations are constructed by developing the bilinear transformation method.

Key words: Bilinear transform method, Generalized bilinear derivative, Approximate solution, KP equation, BKP equation

CLC Number: 

  • O175.2